Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

Taken femilon, severe diarrhea, pill date need to be postponed. Treatment?

is lose motion (diarrhoea) a major side effect of femilon? im 27yrs and i completed my 1st pack of femilon yesterday. from last night i developed severe diarrhoea 5-6 time per day..

i hope to get married in november and i think my pill free dates for that month is also falling within my wedding dates! what can 1 do to delay periods at that time?
Asked On : Sat, 12 Oct 2013
Answers:  2 Views:  32
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Pathologist and Microbiologist 's  Response
Hi!
Welcome to HCM!
Diarrhoea is not the usual side effect of femilon.cause of diarrhoea must be separate not related to pill,may be gastroenteritis.
The mechanism of delaying periods with femilon is quite simple.
On day 22, you would need to discard the placebo pills labeled 22 through 28 and start the next strip with active tablets. This way you continue taking active pills until the time you want to start menstruating again. If you don't have any irregular bleeding or other side effects, you might be able to safely delay your period by around six weeks by this method.
hope this will help you !
Answered: Sat, 12 Oct 2013
I find this answer helpful
General & Family Physician Dr. Pavan Kumar Gupta's  Response
Hello,
FEMILON doesn't cause diarrhoea.It is most likely due to food poisioning and should be all right in next few days.
For postponing your periods,do the following...
The day your pack of active FEMILON PILLS finish,start another new pack from very next day.With this Thete will not be any pill free days.
Keep taking your new pack till the time you want to avoid periods.
The day you feel that you can have periods,stop taking FEMILON and then you get withdrawl bleeding after few days.
Thanks
Answered: Sat, 12 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
 

 

Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor